| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, a clicking noise was heard from the device.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch reports the evaluation of the device.This supplemental medwatch report also corrects information submitted in the initial medwatch report.Please reference sections d1 updated, d4 catalog number removed, d4 primary udi number updated.Evaluation results: the device was evaluated by zoll medical corporation.The customer's report was not replicated or confirmed.The device was put through extensive testing which included all functional testing and complete calibration without duplicating the customer's report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.No trend is associated with reports of this type.